MAUDE Adverse Event Report: ARTHREX, INC. 3-0 FW,18" BLU W/TPR NDL 15 MM; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. 3-0 FW,18" BLU W/TPR NDL 15 MM; POLYETHYLENE SYNTHETIC SUTURE
Model Number 3-0 FW,18" BLU W/TPR NDL 15 MM
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/20/2025, a facility representative reported via (b)(4) that an ar-7227-01 fiberwire® #3-0 frayed during the case, patient not affected.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that blue suture #3-0 was cut and had a knot on it.Functional testing was not performed due to damage to the device.The most likely cause of the reported failure can be attributed to user error of the device due to either excessive force used during suture passing or the device coming in contact with another device during use.

Brand Name
3-0 FW,18" BLU W/TPR NDL 15 MM
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22529914
Report Number1220246-2025-02920
Device Sequence Number8017454
Product Code GAT
UDI-Device Identifier00888867041561
UDI-Public(01)00888867041561(11)220401(17)270331(10)26278
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3-0 FW,18" BLU W/TPR NDL 15 MM
Device Catalogue NumberAR-7227-01
Device Lot Number26278
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date06/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown